# SDR FDEA202507071129

- Difficulty date: July 7, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 40,760 hours, 22,177 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: No Discrepancy
- Location: Zone 200
- Component: Web, Airbus
- Component part number: A53610314501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - EXISTING WEB REPAIR BETWEEN FR13A AND FR13B,   BETWEEN STRINGER 20RH AND 22RH REQUIRES EVALUATION TO DETERMINE IF MAJOR OR   MINOR AND IF THE REPAIR CONFORMS TO FAA APPROVED DATA. THE EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT WEB BETWEEN FR13A AND FR13B,   BETWEEN STRINGER 20RH AND 22RH WAS EVALUATED AND FOUND IN CONFORMITY WITH A300-  600F SRM51-70-10 FIG36. EO: 6-5100-7-5000 D7 PT1 WAS COMPLETED, TITLE: STRUCTURES -   REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR   121.707. THE REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS "MAJOR" PER GMM 6-2-100.
